# SDR DALA2014102405736

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Angle
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SUPPORT ANGLE IN EMERGENCY EXIT 833 AT AFT VERTICAL FRAME.  REPLACED THE SUPPORT ANGLE IAW SRM 51-72-11 AND DWG D522-79040.
